Sudden lack of energy: This occurs with... - British Heart Fou...

British Heart Foundation
11,667 members7,151 posts

Sudden lack of energy

This occurs with no warning usually in first part of day - not connected with activity as can be sitting when it happens - any advice as to why please? Taking bisoprolol, furosemide, doxazosin, warfarin

9 Replies
oldestnewest

In my experience Bisoprolol can do that to you, others might as well. Read the leaflets that come with your medications. You will find out which drug causes which problem.

Reply

Thanks for your input. Sounds like that may be the culprit but no option but to take it I guess.

Reply

I got my BP down so that I don't need it any more. If you are considering life style changes, I recommend that you watch the film "Forks Over Knives". It will show you that you can clear out your arteries. It is on Netflix, YouTube and a website of the same name. It is about medical dietary research, including a massive study of 800,000 Chinese people. You might find it helpful, I did.

Reply

Thanks - will look into that. Very useful and worth a try.

Reply

Oh no,not again.x

2 likes
Reply

😂

1 like
Reply

😂

Reply

My partner gets like this, just an overwhelming tiredness, can't stop yawning. Lasts a while then goes! He thinks its the bisopranol beta blockers. He was on 10mg but now cuts them in half( as advised). Seems a bit better.

Reply

Thanks, this is sudden lack of energy rather than tiredness which goes off after a while but he really has to sit down with no notice or warning at all. Hopefully it’s drug related and will be sorted.

Reply

You may also like...